جستجوی مقالات مرتبط با کلیدواژه "tumor cells" در نشریات گروه "ریاضی"
تکرار جستجوی کلیدواژه «tumor cells» در نشریات گروه «علوم پایه»جستجوی tumor cells در مقالات مجلات علمی
-
Iranian Journal of Numerical Analysis and Optimization, Volume:11 Issue: 1, Winter and Spring 2021, PP 159 -194The stability and Hopf bifurcation of a nonlinear mathematical model are described by the delay differential equation proposed by Wodarz for interaction between uninfected tumor cells and infected tumor cells with the virus. By choosing τ as a bifurcation parameter, we show that the Hopf bifurcation can occur for a critical value τ. Using the normal form theory and the center manifold theory, formulas are given to determine the stability and the direction of bifurcation and other properties of bifurcating periodic solutions. Then, by changing the infection rate to two nonlinear infection rates, we investigate the stability and existence of a limit cycle for the appropriate value of τ, numerically. Lastly, we present some numerical simulations to justify our theoretical results.Keywords: Hopf bifurcation, Delay model, Oncolytic viruses, Tumor cells
نکته
- نتایج بر اساس تاریخ انتشار مرتب شدهاند.
- کلیدواژه مورد نظر شما تنها در فیلد کلیدواژگان مقالات جستجو شدهاست. به منظور حذف نتایج غیر مرتبط، جستجو تنها در مقالات مجلاتی انجام شده که با مجله ماخذ هم موضوع هستند.
- در صورتی که میخواهید جستجو را در همه موضوعات و با شرایط دیگر تکرار کنید به صفحه جستجوی پیشرفته مجلات مراجعه کنید.